Distribution of exponential functions with k-full exponent modulo a prime

Michael Dewar*, Daniel Panario, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

For a real x ≥ 1 we denote by Sk[X] the set of k-full integers n ≤ x, that is, the set of positive integers n ≤ x such that ℓk n for any prime divisor ℓ n. We estimate exponential sums of the form T(a, p, x, k) = ∑n∈Sk[x] exp(2πiaθn/p), where θ is a fixed integer with gcd (θ, p) = 1, and apply them to studying the distribution of the powers θn, n ∈ Sk[x], in the residue ring modulo p ≥ 1.

Original languageEnglish
Pages (from-to)497-503
Number of pages7
JournalIndagationes Mathematicae
Volume15
Issue number4
DOIs
Publication statusPublished - 2004

Fingerprint Dive into the research topics of 'Distribution of exponential functions with k-full exponent modulo a prime'. Together they form a unique fingerprint.

  • Cite this